# SDR WX0A2013072536

- Difficulty date: July 17, 2013
- Submitted: July 25, 2013
- Operation: Air carrier
- Aircraft: N876GA
- Make and model: Doug DC-9-83
- Aircraft serial: 53469
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 0105610001
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE OVERNIGHT SERVICE CHECK, MX REPORTED A PORTION OF THE EMERGENCY LIGHT SYS WOULD NOT TEST.  REPLACED LAMPS.   OPS CHECK SATISFACTORY IAW AMM 33-50-00.  ACFT RETURNED TO SERVICE.
